Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On two absolute Riesz summability factors of infinite series


Author: Mehmet Ali Sarıgöl
Journal: Proc. Amer. Math. Soc. 118 (1993), 485-488
MSC: Primary 40F05
DOI: https://doi.org/10.1090/S0002-9939-1993-1127143-8
MathSciNet review: 1127143
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a necessary and sufficient condition in order that a series $ \sum {{a_n}} {\varepsilon _n}$ should be summable $ \vert R,{q_n}\vert$ whenever $ \sum {{a_n}} $ is summable $ \vert R,{p_n}{\vert _k},\;k \geqslant 1$, and so extends the known result of Bosanquet to the case $ k > 1$.


References [Enhancements On Off] (What's this?)

  • [1] G. Bennett and N. J. Kalton, Inclusion theorems for $ K$-spaces, Canad. J. Math. 25 (1973), 511-524. MR 0322474 (48:836)
  • [2] L. S. Bosanquet, Math. Rev. 11 (1950), 654. MR 0141957 (25:5352)
  • [3] W. L. C. Sargent, Some sequence spaces related to the $ {l^p}$ spaces, J. London Math. Soc. (2) 35 (1960), 161-171. MR 0116206 (22:7001)
  • [4] M. A. Sarigöl, On the absolute Riesz summability factors of infinite series (to appear).
  • [5] G. Sunouchi, Notes on Fourier Analysis, $ 18$, absolute summability of a series with constant terms, Tohoku Math. J. 1 (1949), 57-65. MR 0034861 (11:654b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40F05

Retrieve articles in all journals with MSC: 40F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1127143-8
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society